Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

1 result for “Nonnegative Weight Function”

Set a search alert
Research ArticleOpen accessIn the keywordsElliptic Weighted Problem with Indefinite Asymptotically Linear NonlinearityHanadi Zahed, Laila A. AlnaserThe objective of this paper is the study the following nonlinear elliptic problem involving a weight function: -div(a(x)∇υ) = f(x, u) in Ω and u = 0 on ∂Ω (P) where, Ω is a regular bounded subset and ℝN ≥ 2, a(x) is a nonnegative function and f(x, t) is allowed to be sign-changing. We employ variational techniques to prove … …Journal of Mathematics and Statistics, Vol. 17, Issue 1 · 8 Feb 2021 · 7,112 accessesView PDFCite